Kasia79

Location: Gdynia, Poland
Member since 6/12/2011

Activity

  • 19 total posts
  • 1 review
  • 17 comments
  • 1 question

Reviews by Kasia79

Botox Sides Effects - Poland

I had a Botox injection in April 2011. Since then I have been experiencing lots of symptoms like difficulty swallowing, breathing problems, ringing in my ears, terrible pain close to ribs, nausea. I feel like an old lady although I am almost 33. It has been a nightmare. Hope one day I will feel... READ MORE

Questions from Kasia79

How Long Will I Suffer from Breathing and Swallowing Problems After Botox?

I have been suffering from side effects of Botox since April 2011. My biggest problem is swallowing and breathing issues. Sometimes I feel like I am going to stop breathing. I... READ MORE

Recent comments from Kasia79

Hi GrS for me it's been 19 months of suffering. I have had bad days that I feel I'll give up . I;m so weak.... I try to live to function although all pain and brain fog. U give me hope 4 recovery. Take care READ COMMENT

Hi GrS for me it's been 19 months of suffering. I have had bad days that I feel I'll give up . I;m so weak.... I try to live to function although all pain and brain fog. U give me hope 4 recovery. Take care READ COMMENT

Hi Selena. I had an injection done to my foreahead it was about 70 of azzulare. Unfortunately after a year and a half of pain as I call it'' hell on earth'' I feel weak and exhaused. I still have problems in breating feel like my... READ COMMENT

Hi Selena. I had an injection done to my foreahead it was about 70 of azzulare. Unfortunately after a year and a half of pain as I call it'' hell on earth'' I feel weak and exhaused. I still have problems in breating feel like my... READ COMMENT

Hi Poker face . I have been suffering from Botox sides effects for 14 months. The most unbearable are swallowing problems and difficulty in breathing. Many times I felt like I am dying...I feel numbness in my arms, belly, feet, legs. I... READ COMMENT